Tableaus for many-valued modal logic

Studia Logica 55 (1):63 - 87 (1995)
Abstract
We continue a series of papers on a family of many-valued modal logics, a family whose Kripke semantics involves many-valued accessibility relations. Earlier papers in the series presented a motivation in terms of a multiple-expert semantics. They also proved completeness of sequent calculus formulations for the logics, formulations using a cut rule in an essential way. In this paper a novel cut-free tableau formulation is presented, and its completeness is proved.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF01053032
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 19,680
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Raymond M. Smullyan (1968). First-Order Logic. New York [Etc.]Springer-Verlag.

View all 8 references / Add more references

Citations of this work BETA

View all 6 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

28 ( #134,092 of 1,790,061 )

Recent downloads (6 months)

15 ( #54,596 of 1,790,061 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.